# SDR 02FDEA00639

- Difficulty date: September 12, 2002
- Submitted: October 15, 2002
- Operation: Air carrier
- Aircraft: N422FE
- Make and model: Airbus A310
- Aircraft serial: 346
- Aircraft time: 37,034 hours, 13,516 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: A5361056723500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER ON INNER FACE OF FUSELAGE SKIN CORRODED IN AVIONIC COMPT BETWEEN FRAME 16A & 17, EXTENDING FWD OF FRAME 16A OUTBD OF STR 44L & FWD OF FRAME 17 INBD OF STR 44L.  R&R SKIN DOUBLER PER EA 6-5330-65-65906.
